Tachipirina 500 mg - analgesic antipyretic effervescent granules - 20 bags
Estimated delivery: 1-3 business days
Information on returns and shipments
Payment methods
Sachets for fever and pain.
Paracetamol Mylan 500 mg is useful for the symptomatic treatment of acute painful conditions (headache, neuralgia, toothache, menstrual pain) and feverish conditions.
Active ingredients
Each sachet contains: paracetamol 500 mg Excipients: sorbitol (E420), aspartame (E951).
Excipients
Each sachet contains: mannitol, sorbitol (E420), aspartame (E951), anhydrous citric acid, lemon flavour.
The physician must evaluate the need for treatment for more than 3 consecutive days. In adults, the maximum oral dosage is 3000 mg. For children, it is essential to respect the dosage defined based on their body weight. The dosage schedule for Paracetamol Mylan Italia in relation to body weight and route of administration is as follows (the ages, approximated according to body weight, are given for information purposes only):
Children weighing between 26 and 40 kg (approximately between 8 and 13 years): 1 sachet at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.
Children weighing between 41 and 50 kg (approximately between 12 and 15 years): 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.
Children weighing more than 50 kg (approximately over 15 years): 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.
Children weighing more than 50 kg (approximately over 15 years): 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.
Adults: 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. In case of severe pain or high fever, 2 sachets of 500 mg to be repeated if necessary after not less than 4 hours.
Children weighing less than 26 kg (under 7 years of age): the medicine should not be administered to this category of patients.
Elderly patients: the dosage must be carefully established by the doctor who will have to evaluate a possible reduction of the dosages indicated above.
Renal insufficiency: In case of severe renal insufficiency (creatinine clearance less than 10 ml/min), the interval between administrations must be at least 8 hours.
Do not exceed the recommended doses.
Method of administration: For oral use only. Place the granules directly on the tongue and swallow without water.
Do not administer for more than 3 consecutive days without consulting your doctor. In rare cases of allergic reactions, administration should be suspended and appropriate treatment should be initiated. Use with caution in cases of chronic alcoholism, excessive alcohol intake (3 or more alcoholic drinks per day), anorexia, bulimia, or cachexia, chronic malnutrition (low hepatic glutathione reserves), dehydration, or hypovolemia. Paracetamol can cause hepatotoxic and nephrotoxic effects. Paracetamol should be administered with caution to patients with mild to moderate hepatocellular insufficiency (including Gilbert's syndrome), severe hepatic insufficiency, acute hepatitis, concomitant treatment with drugs that alter liver function, glucose-6-phosphate dehydrogenase deficiency, or hemolytic anemia. High or prolonged doses of the product can cause high-risk liver disease and kidney and blood disorders, which can be serious. In case of prolonged use, it is advisable to monitor liver and kidney function and blood counts. During treatment with paracetamol, before taking any other medication, check that it does not contain the same active ingredient, as serious adverse reactions may occur if paracetamol is taken in high doses. Instruct the patient to contact their doctor before combining any other medication.
Paracetamol Mylan Italia 500 mg granules contains:
For further information, read the package leaflet carefully.
Ask your doctor or pharmacist for advice before taking any medicine. Clinical experience with the use of paracetamol during pregnancy and breastfeeding is limited. Epidemiological data on the use of therapeutic doses of oral paracetamol indicate that no adverse effects occur in pregnant women or on the health of the fetus or newborns. Epidemiological studies on neurodevelopment in children exposed to paracetamol in utero show inconclusive results. Reproductive studies with paracetamol have not shown any malformations or fetotoxic effects. If clinically necessary, paracetamol can be used during pregnancy, however, it should be used at the lowest effective dose for the shortest possible time and with the greatest possible safety. Low frequency possible. Paracetamol should, however, be used during pregnancy only after a careful risk/benefit assessment.
Breastfeeding:Paracetamol is excreted in small amounts in breast milk. Rash has been reported in breast-fed infants. However, the administration of paracetamol is considered compatible with breastfeeding. Caution should, however, be exercised when administering paracetamol to breastfeeding women.
20 sachets of 500 mg
This product has been on sale since 17/02/2020
In the last 30 days, the product's lowest price was 2,47 €